# SDR FDEA201208243161

- Difficulty date: August 24, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 24,491 hours, 13,110 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A5327541120390
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO ZONE 250, CLEVIS ADAPTER HAS A 9.5" LONG CRACK IN UPPER RADIUS AT FR62 BETWEEN SEAT TRACKS 4R(-Y1456) AND 5R (-Y1959). R & R CLEVIS ADAPTER AT FR 62 BETWEEN SEAT TRACKS 4R & 5R IAW FRSM 51-72-10.
